# SDR CALA2021111802135

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 72,626 hours, 25,863 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Probe
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUSPECT FUEL LEAK RIGHT IMBALANCE IN FLIGHT UNABLE TO STOP INDCA TION CHANGED ON GRD H TANK .AT LANDING (TURNED ON BOTH R/H BOOST PUMPS) CLOSED ( CROSSFEED) AND NOTICE A BIG JUMP ON R/H HAND TANK INDICATION .HE ALSO NOTICE WHAT IT APPEAR ERONEOUS INDICATION FROM LEFT TANK. PERFORMED FQIS BITE. LAST LEG FAULT SHOW TANK 1 & 2 DEGRAD ACC DEBRIEF CREW AT 10K FT ( L/H TANK READING ABOUT 8.5) ( R/H TANK SUMPED 4 BOTTLES FROM #1 AND #2 TANKS, NO WATER FOUND. FQIS COMPENSATOR DATA BAD. READING ABOUT 7) .TURNED OFF (R/H BOOST PUMPS) OPEN (CROSSFEED) GROUND TEST PASSED AND HAS NO CURRENT FAULTS. ADD FAULT: 28-41108 AND 28-411208 AND LEFT ON (L/H BOOST PUMPS ON) . AT 30 K FOR A LITTLE BIT IT APPEAR THE MISSBALANCE WAS BEING CORECTED BUT THEN CONTINUE TO HAVE WHAT IT APPEAR  ERONEOUS QUANTITY INDICATION COMING FROM R/ FOR PARTS INFO FOR PARTS INFO FOR PARTS INFO FOR PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1952992  SN OFF 0274 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1154639  SN OFF 0262 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1003520  SN OFF 0177 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1152759  SN OFF 0235 TT # 1931568  SN OFF 0317 TT # 1154301  SN OFF 0262 TT # 1927833  SN OFF 0283 TT # 1924167  SN OFF 0489 TT # 1925317  SN OFF 0265 TT # 1149295  SN OFF 1976 TT # 1954172  SN OFF 0255 TT # 1154639  SN OFF 0262 TT # 1003520  SN OFF 0177 TT # 1170353  SN OFF 0244 IPC REFERENCE # 28-41-21-04 IPC REFERENCE # 28-41-21-04 PROBE, FUEL, 73  OFF 29-2841-9-9010 0262 ON 29-284
